# SDR NSVA200600161

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 31,026 hours, 36,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHT NR 2 FROM FWD DAMAGED.
